Hello I am Dr. Joey. Thanks for trusting me to help you and your pet today. I am a licensed veterinarian with over 15 years of experience. I look forward to working with you.
What I always recommend to my clients when this happens is do your best. You feed him and give his insulin the best you can. What you could do is to slightly push him to have breakfast and insulin later in the day. Say around 9-a.m. or 10 a.m. and then that is only a 2-hour difference when you return. I am not very worried. He should be fine. A deviation once in a while usually is okay.
After the 12 a.m. dose you can return to the normal dosing time of 8 a.m. the following morning. He really must eat each time before you give his insulin.
If he was to have a problem I am more worried in the 2-4 hours after you give the injection he might have a low blood sugar event, but this is unlikely if you get him to eat.
You appear to be unavailable for a live chat or we are having a difficult time connecting. I am at a point I need to know what questions you have. We can continue our dialog in this setting.
I hope that the information I provided has been helpful.
Please remember to select REPLY TO EXPERT if for any reason you need further clarification, have more questions, or were expecting a different type of answer.
My goal is to provide the best answer possible prior to you leaving a feedback rating.
If you received all the information you needed, then kindly submit a rating.